# SDR UALA2011070103265

- Difficulty date: July 1, 2011
- Submitted: August 2, 2011
- Operation: Air carrier
- Aircraft: N654UA
- Make and model: Boeing 767322
- Aircraft serial: 25392
- Aircraft time: 80,196 hours, 13,043 cycles
- Engine: Pwa PW4060
- System (JASC): 2710 · Aileron Control System
- Part: Actuator
- Part number: 2828001011
- Part serial: 2020
- Condition: Defective
- Location: Aileron
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT INBD AILERON INBD ACT REQUIRES REPLACEMENT.  INSTALLED NEW ACTUATOR PER MM.  SYSTEM WITHIN TOLERANCE.
